# SDR ASAA2016101118277

- Difficulty date: October 11, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 54,644 hours, 21,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LAVATORY AREA FLOODLIGHT ON AFT WINDSCREEN ADJACENT TO LAVATORY D HAS MULTIPLE LAMPS INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMPS AND TESTED IAW AMM 33-51-01-960-801.  OPS NORMAL.
